I had my last taxol treatment almost three weeks ago, but my fingers/palms and soles of my feet have
- 30 May 2012 by Blossie
- benadryl, taxol, pain, pruritus, ibuprofen, doctor
... not stopped itching-sometimes almost driving me crazy. I also have this pain in my right thigh. I was told by my doctor's nurse to take Benadryl for the itch and was given 600 mg of Ibuprofen for the pain in my thigh. Will these go away with time, and how long?
30 May 2012
Time to see the doc and be looked at. Something else is going on. Please see someone soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My sister had six weekly infusions with taxol and herceptin; the last one being on July 1, 09. From the onset of treatment to present day, she has ...
1 answer • 19 Aug 2009
I have been taking 20 mg of Nadolol (generic for Corgard) for 25 years. It is a blood pressure medication though I take it to slow my rapid pulse. In ...
1 answer • 21 May 2010
10 years ago, I was diagnosed with Hypothyroid and placed on Synthroid. About 4 days later, I had hives on the palms of my hands, bottoms of my feet, ...
1 answer • 26 Sep 2010
I was diagnosed with hepatitis C anout 11 years ago. I have been seeing a gastroenterologist every year And have not been placed on treatment yet. I ...
4 answers • 26 Jul 2013
I have very little pain and have never had psoriasis. The joints in my fingers can become quite swollen but it is not painful. The stiffness in my ...
1 answer • 25 Jul 2014